# SDR 2006UALA00127

- Difficulty date: January 24, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 29,804 hours, 3,791 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT STA 700 LBL 40 LOWER LOBE FRAME WEB PUNCTURED.  WEB PERMANENTLY REPAIRED PER FAA 8100-9 WEB REPAIR INSTRUCTIONS.
